# SDR SWAA2020051445874

- Difficulty date: April 29, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A9485Y36
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT BULKHEAD BS500I; RBL24; WL156 CORRODED AT FASTENER HOLE / REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT BULKHEAD R/H SIDE SUPPORT AT STA 500I P/N 143A9485Y36 I/A/W SRM 51-40-02-0G-0 AND BOEING DRAWING 143A9481 REV-
